This question was answered on Tue 27, Apr 2010 10:35pm by Dr.Bhumika Aggarwal

Peeling on my scrotum?

    
Asked by joeyboey (Male; 17; UNITED STATES; Some food allergies, and allergic to pollen. No major illness or disease. ; Relevant drugs:None ) on Mon 26, Apr 2010 06:47pm

So one day I came home from a dance rehearsal and I sweat a lot *down there* and was too exhausted to shower or do anything else. So I just went to bed when I got home. The next day I showered. Two days later I go to the bathroom and I notice a lot of scaly flaky skin on my scrotum and it was really itch and peeling. Also kind of shiny after I peeled the flakes off. And I was completely shocked. I've been showering everyday now and applying tea tree oil following with coconut oil. However its not going away really and its been 3 days. The flakiness returned a little bit the third day, but not as bad as the first day. Its only on my scrotum and no where else. Its not itchy at all, still red and a bit shiny. Whats wrong with me? Am I treating it the right way?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Bhumika Aggarwal  on Tue 27, Apr 2010 10:35pm:

Hi, This could be due to sweat dermatitis or even jock itch - due to tinea infection. You should keep the skin clean and dry, avoid clothing that rubs and irritates the area. You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites. Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene. Wear lose comfortable clothes. Application of topical over-the-counter antifungal or drying powders, such as those that contain miconazole, clotrimazole, or tolnaftate would help. If the symptoms persist - it would be best that he consult a doctor. Regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by fud on Fri 06, Aug 2010 10:43pm:
what kinda powder would babypowder work

Comment by chris on Wed 20, Oct 2010 05:43pm:
i had the same problem but where i peeled its shiny and red and not going away and spreding i think it may be from sex not as much as sweat but its now at the bottom of my shaft and spreding to the back end of my ball after it drys its tuff like elaphant skin it started off itching its not know more but im scared of sex right now and i have a cloudy pee my partner had it first bout a month later i got it plus red and shiny balls just woke up with whats should i do and what do u think i have help me please

Comment by on Wed 13, Apr 2011 07:29pm:
Scrotum peeling can be due to dermatitis skin, eczema, fungal infection or dry skin. Get it checked from a dermatologist. If it is eczema then you need to apply good moisturizers and topical steroids.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
fatty vagina     fatty liver disease     what is pylorest     fatty deposits in liver     fatty     dirposalic     fatpuusy     fatpelvicpad     fatigueandirregularheartbeat     fatigueandanemia     autoimmune mucositis     fatigue shortness of breath     pain from right back to right abdomen with numbness and itching     fatigue hives weight loss     fatdespositonthevagina     corticalcyst     fat puusy     false urine reading for opiates     nodule on lung     zincovit20medicine     false positives     faintingbitingtoungevomiting     fainting     faint bands noted in IGM and kappa     lisiniprilandsudafed     facial spaces     constipation     facial redness     facial hair     facial assault     facepain     f gam     eyes goint to deep     stomach sack spasm     red rash in armpit     eyeinjury     eyealrgee     eye replacement     ear tumor     chin twitch     eye metal mri     eye lid red spot     eye doctor     eye bubbles when blowing nose     extreme     external hemoroids bleeding     explainlikoriainurdu     exodrileardrops     abscess behind eye     exesive prispiring     intercourse after appendectomy     exerciseunducedhematuria     brainandlungcancer     excreate     whattoeataftercancerstomachsurgery     excesswaterinbody     sphenoid sinus disease     excessseminalfluid     STD from fingering     excessivesleepiness     excessive sleepiness     low sperm motility     excessive hair     excess seminal fluid     sgpttestkyahy     excess     excell belching     examples of cephalosporins     urinary     everytimeigetsickibreakoutina     everything     everydaymastrubationisharmfultohealth     eventration diaphragm     eventrated diaphram     evening     polyclav 625 uses     ethmoidsinusmuycosaldisease     hypoechoiclesionkidney     ethmoid     blader and pelvis injury affect in the dui levels     estrogen     essure     esicdoctorinwestbengal     Search for answers     howtotreatchielitis     Search for answers     esicdoctor in west bengal     Search for answers     esic doctors in dombivali west     Search for answers     esi     vaginal whiteglop discharge with external itching     esesiveprespiring     erythrodermicpsoriasis     erythrocytesedimentationrate     penis knuckles     erosion     RASH     eric     amoxicillinabsortiontime     erections     erection size     erection girlfriend     Not abdomenNOT ABDOMEN     erectiom during     Nofreefluidinpod     Search for answers     erectiledysfunction     NUMB     swelled eyes gallbladder     erectile dysfuntion     erectil dysfunction     erecticledysfunction     epstien barr     sound ear jaw     epistaxis     Mirenaabbrclass     cafe     epidymitis     knotonpenis     Mary took the antibiotic cephalosporin and her platelet count dropped to 30000 what signs and symptoms will she exhibit     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats